# SDR 98UAL900352

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Engine: Pwa JT8D15
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Part number: 9F576750524
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMALL POPPING SOUND FOLLOWED BY A LOSS OF CREW OXYGEN.  *S/D*  BULKHEAD FITTING ON HOSE FROM O2 REGULATOR TO BULKHEAD WAS FOUND BROKEN.  HOSE WAS REPLACED AND SYSTEM PRESSURE CHECKED.
